MAUDE Adverse Event Report: MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair

MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair
Catalog Number 1000
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation conducted to date, it was concluded that the addition of bmac and prp to the knee joint at the end of the procedure diluted the bear implant, and it may have prematurely washed out of the joint.The bear implant ifu indicated that the knee joint should be thoroughly dry to ensure that no other liquids dilute the bear implant hydrated with the whole blood.
 
Event or Problem Description
The bear patient's mom emailed miach indicating that the bear surgery did not treat/fix her daughter's acl.Her daughter had an 9 mo mri and the acl looked torn.(b)(6) called the patient's mom on (b)(6) 2024 based on the email she had sent miach when the mom notified that she thinks the acl was not regrown with the bear implant.She said the daughter did not have an injury, just a twist to her knee then she started feeling that it was unstable.(b)(6) also spoke with the dr.On (b)(6) 2024 to understand if there was anything out of the ordinary during the surgery.Dr.Indicated the patient was slow moving during the initial part of rehab and the only thing during surgery that was out of the ordinary was that he added bmac and prp to the knee at the end of the surgery because the patient also had a meniscus tear that he treated.

Brand Name
BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT
Common Device Name
Resorbable implant for anterior cruciate ligament (ACL) repair
Manufacturer (Section D)
MIACH ORTHOPAEDICS
69 milk street
suite 100
westborough MA 01851
Manufacturer (Section G)
DSM BIOMEDICAL
735 pennsylvania drive
exton PA 19341
Manufacturer Contact
gregory devenne
69 milk street
suite 100
westborough, MA 01851
MDR Report Key22965619
Report Number3020652-2025-00022
Device Sequence Number15737668
Product Code QNI
UDI-Device Identifier00860002987804
UDI-Public(01)00860002987804(17)280825(10)7009360
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/28/2025
Device Catalogue Number1000
Device Lot Number7009360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown